# SDR UIEA2015030600174

- Difficulty date: March 5, 2015
- Submitted: March 10, 2015
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 76,464 hours, 16,142 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 2156204A
- Part serial: 8031
- Condition: Failed
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD CARGO DETECTOR 2 INOPERATIVE.  R & R FWD CARGO SMOKE DETECTOR IAW AMM 26-16-01, OPERATIONS OK.
